MathSciNet Relay Station
MathSciNet bibliographic data
MR2068984 11J70 (11A55 14H52)
Malyshev, V. A. Periods of quadratic irrationalities, and torsion of elliptic curves. (Russian) Algebra i Analiz 15 (2003), no. 4, 177--203; translation in St. Petersburg Math. J. 15 (2004), no. 4, 587–602
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement